# SDR GTIA011195

- Difficulty date: December 3, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S PRIMARY TRIM SWITCH IAW MD80 MM 27-40-02 AND GROUND, OPS CHECKS GOOD.  (M)
